Publications

Found 54 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is R and Author is Rosales, J. C.  [Clear All Filters]
Articles in international peer reviewed journals
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Arf numerical semigroups. J. Algebra. 2004;276:3-12.Edit
Rosales J., García-Sánchez PA, García-García JI. Atomic commutative monoids and their elasticity. Semigroup Forum. 2004;68:64-86.Edit
García-Sánchez PA, Rosales J.. On Buchsbaum simplicial affine semigroups. Pacific J. Math.. 2002;202:329-339.Edit
Chapman S., García-Sánchez PA, Llena D., Ponomarenko V., Rosales J.. The catenary and tame degree in finitely generated commutative cancellative monoids. Manuscripta Math.. 2006;120:253-264.Edit
Rosales J., García-Sánchez PA. On Cohen-Macaulay and Gorenstein simplicial affine semigroups. Proc. Edinburgh Math. Soc. (2). 1998;41:517-537.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. On Cohen-Macaulay subsemigroups of $\bold N^2$. Comm. Algebra. 1998;26:2543-2558.Edit
Rosales J., García-Sánchez PA, García-García JI. Commutative ideal extensions of abelian groups. Semigroup Forum. 2001;62:311-316.Edit
Rosales J., García-Sánchez PA. On complete intersection affine semigroups. Comm. Algebra. 1995;23:5395-5412.Edit
Chapman S., García-García JI, García-Sánchez PA, Rosales J.. Computing the elasticity of a Krull monoid. Linear Algebra Appl.. 2001;336:191-200.Edit
Rosales J., García-Sánchez PA. Constructing almost symmetric numerical semigroups from irreducible numerical semigroups. Comm. Algebra. 2014;42:1362-1367.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. Correction to: ``Modular Diophantine inequalities and numerical semigroups'' [Pacific J. Math. \bf 218 (2005), no. 2, 379–398; \refcno 2218353]. Pacific J. Math.. 2005;220:199.Edit
Rosales J., García-Sánchez PA. Every numerical semigroup is one half of a symmetric numerical semigroup. Proc. Amer. Math. Soc.. 2008;136:475-477 (electronic).Edit
Rosales J., García-Sánchez PA. Every numerical semigroup is one half of infinitely many symmetric numerical semigroups. Comm. Algebra. 2008;36:2910-2916.Edit
Rosales J., García-Sánchez PA, García-García JI. Every positive integer is the Frobenius number of a numerical semigroup with three generators. Math. Scand.. 2004;94:5-12.Edit
Delgado M., Rosales J.. On the Frobenius number of a proportionally modular Diophantine inequality. Port. Math. (N.S.). 2006;63:415-425.Edit
Rosales J., García-Sánchez PA. On free affine semigroups. Semigroup Forum. 1999;58:367-385.Edit
Rosales J., García-Sánchez PA. On full affine semigroups. J. Pure Appl. Algebra. 2000;149:295-303.Edit
Rosales J., García-Sánchez PA, García-García JI, Madrid J.. Fundamental gaps in numerical semigroups. J. Pure Appl. Algebra. 2004;189:301-313.Edit
Rosales J., García-Sánchez PA, García-García JI, Madrid J.. Fundamental gaps in numerical semigroups with respect to their multiplicity. Acta Math. Sin. (Engl. Ser.). 2004;20:629-646.Edit
Rosales J., García-Sánchez PA, García-García JI. Ideals of finitely generated commutative monoids. Semigroup Forum. 2003;66:305-322.Edit
Rosales J., García-Sánchez PA, García-García JI. Irreducible ideals of finitely generated commutative monoids. J. Algebra. 2001;238:328-344.Edit
Rosales J., García-Sánchez PA. Minimal presentations of full subsemigroups of $\bold N^2$. Rocky Mountain J. Math.. 2001;31:1417-1422.Edit
Delgado M., Rosales J.. Modular Diophantine inequalities and rotations of numerical semigroups. J. Aust. Math. Soc.. 2008;84:315-328.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. Modular Diophantine inequalities and numerical semigroups. Pacific J. Math.. 2005;218:379-398.Edit
Rosales J., García-Sánchez PA. Nonnegative elements of subgroups of $\bf Z^n$. Linear Algebra Appl.. 1998;270:351-357.Edit

Pages